|Browness Of Eyelids
Feb 20, 2009
I am currently on atripla, and some days my eye lids look like they have a browness to them - although some days they dont, is this something to do with the meds or simply normal?
I get my bloods done every 3 months and they test liver etc and all ok, its not my actual eyes that is the problem just my eyelids, like sometimes it looks like i have a bit light brown eye shadow on ha
Response from Dr. Henry
I have not heard of or encountered "brown eye-lids" for patients on Atripla. If one of the drugs in Atripla were causing that it would be unusual for the coloration to fluctuate much if the meds are continued day after day so I would like elsewhere for an explanation. If any reader has any experience with that please weigh in! KH
Side effects with Isentress
- Do Doctors Test For Hiv Before Surgery?
- Why Does Uganda Have Lower Rates Of Hiv/aids Infections When Compared To Other Sub-saharan African Countries?
- Taking Oxandrolone When You're Hiv Positive
- Can Someone Get HIV From Erotic Massage?
- Can You Get HIV From Kissing Cold Sore?
- HIV Infection Risk Erotic Massage
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.